FDA Recalls Mislabeled bupropion HCl ER Tablets
Aidapak Services, LLC is recalling bupropion HCl ER tablets that may be mislabeled as mesalamine CR capsules due to a labeling mixup.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The recall is classified as FDA Class II, which corresponds to a Severe severity score under the rubric for significant injury or property damage reports or high-risk scenarios.
Plain-English summary
Aidapak Services, LLC is recalling bupropion HCl ER (XL) tablets, 150 mg, NDC 67767014130. The recall is due to a labeling mixup where the product may be mislabeled as mesalamine CR capsules, 250 mg, NDC 54092018981.
The affected bupropion HCl ER tablets have the pedigree AD52412_4 and an expiration date of 4/30/2014. The repacked drugs were distributed in Arizona, California, Oregon, and Washington.
Consumers and healthcare providers should check their inventory for the specific NDC and pedigree listed above. If the product is found, it should be removed from use and returned to the distributor or reported to the FDA.
The recalled product
- Product
- buPROPion HCl ER (XL), Tablet, 150 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 67767014130
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 60
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (4)
- buPROPion HCl ER (XL)
- Tablet
- 150 mg has the following code Pedigree: AD52412_4
- EXP: 4/30/2014.
Distribution
Part of a larger recall action
This product is one of 273 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 273 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- ModerateHalyard Laparoscopy Comprehensive Pack II Recalled for Latex Content
FDA (Devices) · 2026-10-14
Similar recalls
- SevereBuprenorphine HCL Tablets Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-29
- SevereCarbamazepine ER Tablets Recalled for Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Niacin ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateFDA Recalls Mislabeled Mesalamine DR Capsules Due to Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- HighMethazolamide Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29